# SDR CA070503011

- Difficulty date: April 28, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 20,035 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Cable
- Part number: 3811374102
- Condition: Separated
- Location: Indicator
- Component: Hyd Reservoir
- Component part number: 3810041104
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ORIGINAL RESERVOIR WAS REPLACED DUE TO FAULTY DIAPHRAGM INTERNALLY.  NEW O/H UNIT WAS INSTALLED. APPROXIMATELY 127 HOURS LATER AS THE AIRCRAFT WAS PREPARING FOR DEPARTURE THE HYD. LOW PRESS. LIGHTS ILLUMINATED. THE AIRCRAFT RETURNED TO THE DEPARTURE RAMP AND SHUTDOWN. DURING THE INVESTIGATION OF THE FAULT THE HYD LEVEL WAS CHECKED USING THE GAUGES WHICH BOTH SHOWED FULL. THE PUMP WAS REMOVED TO SEE IF THE SHAFT HAD SHEARED BUT IT DID NOT. UPON FURTHER TROUBLESHOOTING IT WAS DISCOVERED THAT THE HYDRAULIC SYSTEM WAS EMPTY. IT WAS THEN NOTICED UPON CLOSER INVESTIGATION OF THE INDICATOR CABLE ASSY. THAT THERE WAS A KINK IN THE CABLE NEXT TO THE NUT WHICH SECURES IT TO THE TOP OF RESERVOIR PREVENTING FREE
